| || |
Please please help me
Please please help me
I am trying to get off the Fentanyl Duragesic Pain Patch. 25mg in case you're going to ask. I am looking for advice on how to make sure I can stop my leg cramps.
hi hope you get off your pain meds with great success, i know too well how hard it can be but your leg cramps are gonna be harder to help cos as you are recovering from the meds your cramps are gonna be more troublesome but not for too long it will get better but you need to stretch your muscles three times a day or more if you can, this will be your life saver i promise.
putting much needed oxygen in to your leg muscles is a must in order to lessen those cramps and stretching is the quickest and best way to do that,it will get so easy that soon you will be an athalete.
there are alot of sites on the net about this problem but i dont know if you are suffering any other condition that is causing your cramps, but all being well flexing and stretching is somthing everyone should do alot of as much as possible as its a grat way of losing that cellulite and keeping trim.
Everything happens for a reason.................
Try Taking A Potassium Pill. You Can Get Them Over The Counter Or Your Doctor Can Prescribe Them For You. The Other Alternative Is To Eat 2 Or 3 Bananas A Day. Depending How Severe The Leg Cramps Are Just The Bananas May Not Be Enough. If You Just Want To Buy A Viatiman For The Potassium Walmart Sells A High Varity Of Them In The Vitamin Section Of The Pharmacy Over The Counter And They Are Fairly Cheap. The Potassium Helps With Leg Cramps "Charlie Horses". Its Non-Adictive So You Shouldnt Have Any Trouble.
They Had My Sister On It And She Went Through The Same Thing You Are. It Was A Complete Nightmare, Her Being On It And Then Getting Off Of It, And The Potassium Did Help Her That Is Why I Recommended It To You.
Good Luck Sweety.
Hope This Helps.
I'm Not A Pharmacist Or A Medical Doctor. This Message Is Not Medical Advice Or Is It An Offer To Provide Medical Advice. All Drug I.Ds Should Be Validated By A Licensed MD Or Pharmacist. But I Do Enjoy Helping If I Can.
The duragesic patch has a fairly long half-life, 17 hours of being off of it completely before it is even reduced to 50% in your system, so you are looking at about 48 hours or more before it is all out, it is also 80times stronger than morphine, so the withdrawals can be severe and dangerous. I would not recommend your stopping this without medical support from your doctor.
As to the leg cramps, princess is correct, increased potassium will help a lot with them.
When I was younger and lived in poverty, going hungry more days than not, I got them all the time. Now, however, in adulthood with a much improved life situation, my greatly improved diet has also released me from the leg cramps.
My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~
I would strongly suggest you look into buprenorphene for you fentynal addiction.Great success with this drug and it's tailor made for patient as yourself.Go to www.suboxone.com and read up on it and also you can find a list of doctors that prescribe suboxone(buprenorphene) in your area.Good luck to you.....Dave